Uniform Approximation on Smooth Polynomially Convex Sets

  • Barnet M. Weinstock
Part of the Progress in Mathematics book series (PM, volume 4)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [l]
    J. E. Fornaess, Uniform approximation on manifolds, Math. Scand. 31 (1972) 166–170.zbMATHMathSciNetGoogle Scholar
  2. [2]
    M. Freeman. Somme conditions for uniform approximation on a manifold. Function Algebras, Scott, Foresman, Glenview, Ill. (1965).Google Scholar
  3. [3]
    M. Freeman, Uniform approximation on a real-analytic manifold, Trans. Amer. Math. Soc. 143 (1969), 545–553.CrossRefzbMATHMathSciNetGoogle Scholar
  4. [4]
    R. Harvey and R. O. Wells, Jr., Holomorphic approximation and hyperfunction theory on a C1 totally real submanifold of a complex manifold, Math. Ann. 197 (1972), 287–318.CrossRefzbMATHMathSciNetGoogle Scholar
  5. [5]
    L. Hormander and J. Wermer, Uniform approximation on compact subsets in ℂn, Math. Scand. 23 (1968), 5–2.MathSciNetGoogle Scholar
  6. [6]
    R. Nirenberg and R. O. Wells, Jr., Approximation theorems on a differentiable submanifold of a complex manifold, Trans. Amer. Math. Soc. 142 (1969), 15–35.CrossRefzbMATHMathSciNetGoogle Scholar
  7. [7]
    B. Weinstock, Inhomogeneous Cauchy-Riemann systems with smooth dependence on parameters, Duke Math. J. 40 (1973), 307–312.CrossRefzbMATHMathSciNetGoogle Scholar
  8. [8]
    B. Weinstock, A new proof of a theorem of Hörmander and Wermer, Math. Ann. 200 (1976), 59–64.CrossRefMathSciNetGoogle Scholar
  9. [9]
    B. Weinstock, Uniform approximation and the Cauchy-Fantappie integral. Proc. Symp. Pure Math.} 30 (1977), 187–191.CrossRefMathSciNetGoogle Scholar
  10. [10]
    R. O. Wells, Jr., Holomorphic approximation on a real-analytic submanifold of a complex manifold. Proc. Amer. Math. Soc. 17 (1965), 1272–1275.CrossRefGoogle Scholar
  11. [l1]
    J. Wermer, Approximation on a disc. Math. Ann. 155 (1964), 331–333.CrossRefzbMATHMathSciNetGoogle Scholar
  12. [12]
    J. Wermer. Polynomially convex discs. Math. Ann., 158 (1965), 6–10.CrossRefzbMATHMathSciNetGoogle Scholar
  13. [13]
    J. Wermer. Banach Algebras and Several Complex Variables. Springer-Verlag, New York, 1976.CrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 1980

Authors and Affiliations

  • Barnet M. Weinstock
    • 1
  1. 1.Department of MathematicsUniversity of North CarolinaCharlotteCaroline

Personalised recommendations